# SDR ABXA9800015

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912369509
- Condition: Corroded
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUEL ACCESS PANEL NR 5912369-509 CORRODED BEYOND LIMITS.  REPLACED PANEL.
